American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Dennis J. Garity and Dušan Repovš. Inequivalent Cantor sets in $R^{3}$ whose complements have the same fundamental group. Proc. Amer. Math. Soc. 141 (2013) 2901-2911.
Abstract, references, and article information   
View Article: PDF

[2] Dennis Garity, Dušan Repovš, David Wright and Matjaž Željko. Distinguishing Bing-Whitehead Cantor sets. Trans. Amer. Math. Soc. 363 (2011) 1007-1022. MR 2728594.
Abstract, references, and article information   
View Article: PDF

[3] Robert J. Daverman and Gerard A. Venema. Codimension-two embeddings. Graduate Studies in Mathematics 106 (2009) 273-348.
Book volume table of contents   
View Article: PDF

[4] Robert J. Daverman and Gerard A. Venema. Wild and flat embeddings. Graduate Studies in Mathematics 106 (2009) 41-96.
Book volume table of contents   
View Article: PDF

[5] Robert J. Daverman and Gerard A. Venema. Prequel. Graduate Studies in Mathematics 106 (2009) 1-22.
Book volume table of contents   
View Article: PDF

[6] Robert J. Daverman and Gerard A. Venema. Tame and knotted embeddings. Graduate Studies in Mathematics 106 (2009) 23-39.
Book volume table of contents   
View Article: PDF

[7] Robert J. Daverman and Gerard A. Venema. Embeddings in Manifolds. Graduate Studies in Mathematics 106 (2009) MR MR2561389.
Book volume table of contents   

[8] Robert J. Daverman and Gerard A. Venema. Trivial-range embeddings. Graduate Studies in Mathematics 106 (2009) 145-180.
Book volume table of contents   
View Article: PDF

[9] Robert J. Daverman and Gerard A. Venema. Codimension-zero embeddings. Graduate Studies in Mathematics 106 (2009) 425-444.
Book volume table of contents   
View Article: PDF

[10] Robert J. Daverman and Gerard A. Venema. Engulfing, cellularity, and embedding dimension. Graduate Studies in Mathematics 106 (2009) 97-143.
Book volume table of contents   
View Article: PDF

[11] Robert J. Daverman and Gerard A. Venema. Codimension-three embeddings. Graduate Studies in Mathematics 106 (2009) 181-272.
Book volume table of contents   
View Article: PDF

[12] Robert J. Daverman and Gerard A. Venema. Codimension-one embeddings. Graduate Studies in Mathematics 106 (2009) 349-424.
Book volume table of contents   
View Article: PDF

[13] Margareta Boege, Gabriela Hinojosa and Alberto Verjovsky. Wild knots in higher dimensions as limit sets of Kleinian groups. Conform. Geom. Dyn. 13 (2009) 197-216. MR 2540704.
Abstract, references, and article information   
View Article: PDF

[14] Dennis J. Garity, Dusan Repovs and Matjaz Zeljko. Rigid cantor sets in $R^3$ with simply connected complement. Proc. Amer. Math. Soc. 134 (2006) 2447-2456. MR 2213719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert J. Daverman and Thomas L. Thickstun. The 3-manifold recognition problem. Trans. Amer. Math. Soc. 358 (2006) 5257-5270. MR 2238915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] V. Poénaru and C. Tanasi. Equivariant, almost-arborescent representations of open simply-connected 3-manifolds; a finiteness result. Memoirs of the AMS 169 (2004) MR 2045642.
Book volume table of contents   

[17] Stephen Sawin. Links, quantum groups and TQFTs. Bull. Amer. Math. Soc. 33 (1996) 413-445. MR 1388838.
Abstract, references, and article information   
View Article: PDF

[18] Gerard A. Venema. Duality on noncompact manifolds and complements of topological knots . Proc. Amer. Math. Soc. 123 (1995) 3251-3262. MR 1307570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Amy Babich. Scrawny Cantor sets are not definable by tori . Proc. Amer. Math. Soc. 115 (1992) 829-836. MR 1106178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ollie Nanyes. Proper knots in open $3$-manifolds have locally unknotted representatives . Proc. Amer. Math. Soc. 113 (1991) 563-571. MR 1065089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Bestvina and D. Cooper. A wild Cantor set as the limit set of a conformal group action on $S\sp 3$ . Proc. Amer. Math. Soc. 99 (1987) 623-626. MR 877028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert J. Daverman. Embedding phenomena based upon decomposition theory: locally spherical but wild codimension one spheres . Proc. Amer. Math. Soc. 90 (1984) 139-144. MR 722432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gene G. Garza. The semicellularity theorem . Trans. Amer. Math. Soc. 269 (1982) 663-676. MR 637716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] O. G. Harrold. A remarkable simple closed curve: revisited . Proc. Amer. Math. Soc. 81 (1981) 133-136. MR 589155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gene G. Garza. Homogeneity by isotopy . Proc. Amer. Math. Soc. 74 (1979) 379-380. MR 524321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1